# SDR VNAA202108231111

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 25,492 hours, 18,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 202-210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE OPERATIONS AT DAYTON INTERNATIONAL AIRPORT (DAY) FACILITIES IN DAYTON, OH, MAINTENANCE IDENTIFIED ONE SLIGHT DENT, IN THE FUSELAGE SKIN PANEL (P/N CC670Âˆ’33101Âˆ’5) AFT OF FS202.75, BELOW STGR12A LH SIDE. THE DENT MEASURES APPROX. 1.75"" LONG, 2.5"" WIDE, .0025Â€? DEPTH. / TEMPORARY REPAIR WAS PERFORMED AS FOLLOWS: MAY 12TH,2021 SECTION 1 STEPS 1-4  PERFORMED WITH NO DEFECTS NOTED, JUNE 19TH, 2021 SECTION 1 STEPS 5 & 6 PERFORMED AND PSA AIRLINES ENGINEERING NOTIFIED. ALL TEMPORARY REPAIR STEPS COMPLETED AT PSA AIRLINES MAINTENANCE FACILITY IN DAYTON, OH. REVISION C/D  (07/21/2021) OF EA CHANGED IT TO THE TEMPORARY REPAIR CAN BE UTILIZED AS THE PERMANENT REPAIR. ENGINEERING MARKED AS MAJOR REPAIR. EA21-C7-53-417-F (PERMANENT REPAIR - FUSELAGE SKIN PANEL - FS202.75 - FS281.65)"
